Aa
A
A
A
Close
General Health Community
8.64k Members
20814762 tn?1520209290

Drug Eruption?

​Doctor thinks it's drug Eruption. Had the flu over a month ago and took tamiflu, this is the only new medicine he has taken recently. This is day 11. No other symptoms than extreme itching. Feet are swollen and some bumps are turning into blisters and popping. Leaving large open wounds. I've attached some photos for other opinions.
1 Responses
20814762 tn?1520209290
Cant upload photos.
Have an Answer?
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1533738018
Queensland, Australia
19694731 tn?1482853437
AL
80052 tn?1496327897
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.